MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number MT22719-PNK
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that unexpected receiver shutdown occurred.Product was received but is pending evaluation.A follow up report will be submitted upon completion.No injury or medical intervention was reported.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The product was evaluated.An external visual inspection was performed and passed.Receiver charged and boot was performed and failed due to the receiver not turning on, but will turn on with a known good battery after receiver case is open.Perform internal visual inspection and failed due to damaged battery.Pictures were taken.The log was not downloaded and reviewed finding error related to complaint.The allegation was confirmed.The probable cause was determined to be damaged battery.No injury or medical intervention was reported.

Brand Name
DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
MDR Report Key8922736
Report Number3004753838-2019-061683
Device Sequence Number1904239
Product Code PQF
UDI-Device Identifier20386270000266
UDI-Public20386270000266
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P120005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMT22719-PNK
Device Catalogue NumberSTR-GF-PNK
Device Lot Number5216909
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/15/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/02/2019
Supplement Date Received by Manufacturer08/28/2019
Initial Report FDA Received Date08/22/2019
Supplement Report FDA Received Date09/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR
Patient Weight61